# SDR AUS20020241

- Difficulty date: February 14, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stabi
- Part time: 58,266 cycles
- Component: Horizontal Stabi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER PANEL LOCATED ABOVE BAY THREE CORRODED IN AREA OF REAR AUXILIARY SPAR LH SIDE.
